# SDR I5PA2020121875704

- Difficulty date: December 18, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,664 hours, 32,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Part number: 6258781
- Part serial: 084C2590
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMPERATURE CONTROLLER ALT SWITCH BITE.  REMOVED AND REPLACED RIGHT PACK ALTITUDE SWITCH, IAW AMM 21-51-17.  PERFORMED RIGHT PACK TEMPERATURE CONTROLLER BITE TEST, IAW AMM 21-51-14 NORMAL.
